# SDR AALA201711209005

- Difficulty date: November 6, 2017
- Submitted: November 22, 2017
- Operation: Air carrier
- Aircraft: N662AW
- Make and model: Airbus A320-232
- Aircraft serial: 1274
- Aircraft time: 61,988 hours, 23,172 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: D53480043202
- Condition: Corroded
- Location: Frames 66-68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED LOWER SUPPORT AT STRINGER 23L BETWEEN FRAMES 66 & 68.  REPAIRED THE SUPPORT IAW SRM 53-41-14-300-001.
